# SDR A6WA201644231

- Difficulty date: August 15, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,233 hours, 30,086 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED YAW AT FL210, INITIAL ROLL TO THE RIGHT THEN PULSED BACK AND FORTH GENTLY.  RAN IAC AND QRH, PROBLEM DISCONTINUED WHEN YAW DAMPER DISCONNECTED
